# SDR N6WA2013070501

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 21,534 hours, 14,734 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT EMERGENCY DOOR CAUTION MESSAGE.  R & R RT EMERGENCY DOOR IAW AMM 52-21-00,  OP'S CHECKED GOOD AT THIS TIME.
